MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device inspection is pending.Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
Customer reported table moved during the procedure.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The trusystem 7000 operating table is intended for the following use: ¿ patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.¿ task-related patient transfer within the operating theatre.¿ for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.The field service of baxter performed an onsite investigation at the hospital.The allegation that the table moved during the procedure could not be confirmed.Most likely the patient shifted on the tabletop due to lack of security by the user.During investigation, the field service technician identified the operating table did not function due to a motor error.The cause of the issue was traced to fluid residue on right leg motor and distribution board.The failure was resolved by exchange of affected motor and the distribution board.Based on this, no further actions are required.Although there was no reported injury with this event, if the report of an unintended movement were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Customer reported table moved during the procedure.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
daniela avila
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key21631055
Report Number3007143268-2025-00025
Device Sequence Number20899498
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public(01)00887761989719
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown